# SDR RRXA11434

- Difficulty date: July 31, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 56556943
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LT ELEVATOR LEADING EDGE PANEL 73 CRACKED.   REPLACED PANEL REF DC8 MM 20-15-0
